# SDR MALA020671

- Difficulty date: November 23, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 3410 · Flight Environment Data
- Part: Altimeter
- Part number: 6223975001
- Part serial: OFF7937
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3073, CAPT'S ALTIMETER WENT TO 7000' AND NOT BEYOND. ALTIMETER RED FLAGGED SO A/C WAS TURNED BACK TO MSP.  AIR RETURN TO MSP.  MAINTENANCE REPLACED #1 ALTIMETER PN 622-3975-001, SN/OFF 7937, SN/ON 7662. #1 ALTIMETER OPS CHECK GOOD IAW SF340 AMM CHAP 34.
